# SDR UIEA2013051400272

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,056 hours, 15,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 69B518031
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR  TOP DOOR BUSSLE EMERGENCY LIGHT HOUSING BRACKET CRACKED.  R & R BRACKET ON R-2 TOP DOOR.
